top of page

What Should My Microdose Feel Like…?




Before I share what a Microdose should feel like... I want you to keep this in mind...


This is a relative experience. Everyone is different… So please take what I share here with a grain of salt.


That being said...


The way I like to describe the feeling of a microdose is like this…


First thing in the morning, you connect with your intention, say a prayer and take your microdose… Then you sit and do your morning meditation.


You begin your day as usual and prepare for the business of life…


As you get swept up in work, family and other responsibilities you forget about taking a microdose of mushrooms!


Then at some point during your day, you have a moment of realization… Something is different today.


It’s a feeling of greater presence, clarity, or perhaps creativity… Sounds are more vivid, colors brighter, and you’re more connected to yourself…


Then you remember… “Oh yah! I took that microdose of mushrooms today… No wonder I feel different!”


That is what a microdose should feel like…


It should be subtle enough that you can easily forget you took it… But it should give enough effect that it does alter your experience of daily life.


This is the sweet spot… This is your “perfect microdosing strength”...


Common Effects & Benefits of Microdosing:

  • Increased Creativity

  • Appreciation of Beauty, especially in nature, increases

  • Reduction in Anxiety & Depression

  • Stabilization of Mood

  • Regenerates neurons / nervous system

  • Reduction in symptoms of PTSD

  • Increases one’s ability to socialize and emphasize

  • Helps to overcome fear and live life with courage

  • Reduces irritability

  • Enhances self awareness

  • Enhances a sense of interconnectedness

  • Increase a sense of embodiment


What Microdosing Will Not Do:

  • Make you “trip” or hallucinate

  • Create a dependency / addiction

  • Cause a “bad trip”

  • Cause damage to your brain or body


Negative Effects From Microdosing Some People Experience:

  • Create a sense of paranoia or mania

  • Increases depression, anxiety or PTSD symptoms

  • Makes you feel tired or low

  • Brings up old memories, fears or pain


As you can see, the risks tend to be very low and the benefits can be extraordinary. This is not a comprehensive list… Although it certainly highlights what you may feel when you begin microdosing.


Before we move on, I want to share a few things that are worth noting here…


  1. Research is still being conducted… At this moment in time, it appears that there are no long term negative side effects of microdosing. This may change as microdosing becomes more popular… And more people work with it over a longer period of time. Regardless, this is less of a concern. Our goal is not to have you microdosing for a long period of time… (more on that later…)

  2. The list of benefits is quite broad. It is uncommon for someone to experience ALL of these benefits… Although some may touch on each of them over a 3-6 month period of microdosing. It is wise to go into your microdosing journey with little to no expectations… Expectations tend to lead to disappointment. Try to stay neutral and open to all the possibilities.

  3. As you likely have noticed, yes there are “negative” effects from microdosing… This is a nuance and something to be mindful of. We will speak more on this throughout the guidebook… For now I want to share this:


Earlier in this guidebook, we shared something important… Negative does NOT equal bad. Often negative can actually lead us on a path of deeper healing and liberation.


Now that being said… It also is important for you to be discerning and not be stubborn. If negative effects are arising, it is a sign for change… It is a sign you need to do something about it.


For some people, this means taking a break or cutting back the strength and frequency of their microdose…


For other people, this means they dive deeper into some shadow work and healing… Perhaps they begin working closer with a healer or guide…


For others, it may be a sign of something deeper that requires more “professional” guidance.


There are numerous reasons you may experience a negative result from microdosing… So I can’t give a comprehensive answer in writing.


It is wise to keep this in mind though…


If you are taking pharmaceuticals, or you have recently come off of pharmaceuticals, and you are experiencing negative effects… Seek support from your Doctor.


If you have a history in your family, or in your own life, of severe mental health challenges, or psychosis… Seek professional support.


If you are someone who is generally functional and well… Or your mental health challenges are “manageable”, my perspective on this is as follows…


Once again, this is my own experience… I am cautious to give advice in written form as mental health and microdosing is a nuanced subject. So please use your own discernment and wisdom.


I often am contacted by people who are confused because they feel worse after microdosing… They often feel tired, lethargic, emotional or foggy minded…


One reason this is confusing is because microdosing is supposed to “make us feel better”...


Why would it make someone feel worse…?


Remember… Negative experiences are not bad or wrong. They are here to teach us important lessons…


Microdosing is also not a “super” pill that will fix your life… In fact, it is helpful to think of microdosing as a guide.


Imagine you want to go on an excursion into the deep Jungles of Brazil… You would hire a guide.


This guide would do just that… He would guide you… You would still need to make the journey and traverse the path…


Even with the best guide in the world, it would still be challenging… You would face dangers, discomfort, pain and turmoil…


And you would experience a once in a lifetime journey… It would be amazing and beautiful.


Microdosing is similar.


It will guide you on the path of healing… But you still need to do the work.


42 views0 comments

Recent Posts

See All

Comments


bottom of page